# SDR UALA2011030801137

- Difficulty date: March 7, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 56,629 hours, 21,324 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Vanity Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FWD LAVATORY UNDERSINK VANITY DOOR BROKEN.  DOOR HINGE BROKEN AWAY FROM VANITY ASSEMBLY.  PART OF FIRE INTERGRITY OF LAVATORY FIRE EXT SYSTEM.  LAVATORY NOT USEABLE.  INSTALLED NEW BOTTOM BRACKET.
